m
     
Multi angle

H 1 The Witt vector affine Grassmannian

Auteurs : Scholze, Peter (Auteur de la Conférence)
CIRM (Editeur )

    Loading the player...

    Résumé : (joint with Bhargav Bhatt) We prove that the space of $W(k)$-lattices in $W(k)[1/p]^n$, for a perfect field $k$ of characteristic $p$, has a natural structure as an ind-(perfect scheme). This improves on recent results of Zhu by constructing a natural ample line bundle on the space of such lattices.

    Codes MSC :
    14F30 - $p$-adic cohomology, crystalline cohomology
    14G22 - Rigid analytic geometry
    13F35 - Witt vectors and related rings

      Informations sur la Vidéo

      Langue : Anglais
      Date de publication : 09/07/15
      Date de captation : 26/06/15
      Collection : Research talks ; Algebraic and Complex Geometry ; Number Theory
      Format : quicktime ; audio/x-aac
      Durée : 01:02:18
      Domaine : Algebraic & Complex Geometry ; Number Theory
      Audience : Chercheurs ; Doctorants , Post - Doctorants
      Download : https://videos.cirm-math.fr/2015-06-26_Scholze.mp4

    Informations sur la rencontre

    Nom de la rencontre : Arithmetic geometry, representation theory and applications / Géométrie arithmétique, théorie des représentations et applications
    Organisateurs de la rencontre : Abbes, Ahmed ; Breuil, Christophe ; Chenevier, Gaëtan ; Saito, Takeshi
    Dates : 22/06/15 - 26/06/15
    Année de la rencontre : 2015
    URL Congrès : http://conferences.cirm-math.fr/1185.html

    Citation Data

    DOI : 10.24350/CIRM.V.18774403
    Cite this video as: Scholze, Peter (2015). The Witt vector affine Grassmannian. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.18774403
    URI : http://dx.doi.org/10.24350/CIRM.V.18774403


    Bibliographie

    1. [1] Beauville, A., & Laszlo, Y. (1994). Conformal blocks and generalized theta functions. Communications in Mathematical Physics, 164(2), 385-419 - http://dx.doi.org/10.1007/BF02101707

    2. [2] Bhatt, B., & Scholze, P. Projectivity of the Witt vector affine Grassmannian, preprint -

    3. [3] Bhatt, B., Schwede, K., & Takagi, S. (2014). The weak ordinarity conjecture and F-singularities. - http://arxiv.org/abs/1307.3763

    4. [4] Kreidl, M. (2014). On $p$-adic lattices and Grassmannians. Mathematische Zeitschrift, 276(3-4), 859-888 - http://dx.doi.org/10.1007/s00209-013-1225-y

    5. [5] Zhu, X. (2014). Affine Grassmannians and the geometric Satake in mixed characteristic. - http://arxiv.org/abs/1407.8519

Titres de périodiques et e-books électroniques (Depuis le CIRM)

Ressources Electroniques

Books & Print journals

Recherche avancée


0
Z